| Model Number |
8888119369P |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during dialysis treatment, the catheter fell out and there were bubbles on the heparin sleeve.Customer reported the catheter was not secured.Catheter was removed and another one was inserted.It was reported there was no patient injury.
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.The visual inspection noted: the device was received covered in blood with fluid dried inside.The bubbles on the silver sleeve are a normal part of the function of the device when the silver has been dissolved.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.